MathSciNet Relay Station
MathSciNet bibliographic data
MR2457404 46L07 (46L06 47B47)
Archbold, Robert J.; Somerset, Douglas W. B.; Timoney, Richard M. Completely bounded mappings and simplicial complex structure in the primitive ideal space of a $C^\ast$-algebra. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1397–1427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement